mental-health-icon
Father problem
My father have hypersexuality problem from last 10 yrs for others women and his age is 70 yrs and this age is no use of any sex Bcoz we told him that dnt do this sometimes normally sometimes not So antidepressants cause not permanant cure it causes temporary others drugs cyproterone acetate for low down Comment on this matter
23 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Kindly consult a clinical psychologist for better clarity of the case.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Listen , first if all , we need to evaluate details a bit , Hypersexuallity may happen in mood disorder , Personality Disorder, Dementia accordingly we may start medicine..there r many medicine available that will decrease libido of him and need to add mood stabilizer from your history night be a manic symptoms present
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Which antidepressant he took, how long, is there any medical problems with him, did he took any other medicine
Health Tips
needs more clarification to start treatment, consult psychiatrist/sexologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.